# SDR 99ZZZX2075

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9160X
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622046
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN HEAT AND BUS TIE FEED WIRES WERE ON INCORRECT CURRENT LIMITERS.  CABIN HEAT WAS ON 35 AMP LIMITER, BUS TIE FEED WAS ON 100 AMP LIMITER.
